| Model Number |
D-EVOLUTFX-34 |
| Medical Device Problem Codes |
Material Invagination (1336); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: evfxplus-34, serial/lot #: (b)(6), ubd: 07-may-2027, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a transcatheter aortic valve, the valve dislodged at approximately 80% deployment when it was described as well expanded with no sign of infolding.The valve was recaptured, and upon recapture it appeared that valve infolding had occurred.On a second deployment attempt, the valve infolded again, and the valve was recaptured and removed from the patient.A new valve was then loaded and deployed successfully.No patient complications were reported as a result of this event.